# SDR ASMF200607001

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- Aircraft time: 37,742 hours, 26,148 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Pressure Switch
- Part number: 45D161
- Part serial: 2880
- Condition: Failed
- Location: Cabin Pressure
- Part time: 52,357 hours, 30,363 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT AT 10,000 FEET, BOTH LT AND RT AIR CONDITIONING SYS SHUTDOWN WITHOUT APPARENTLY CAUSE, AIRCRAFT WAS DEPRESSURIZED, BUT OXYGEN MASKS DID NOT ACTIVATE. BOTH PRESSURE CONTROLLERS WERE RESEATED, AIR CONDITIONING SYSTEMS WERE CHECKED BY LEAKS, AND ENGINES WERE RUN, PRESSURIZING AT 7 POUNDS OF DIFFERENTIAL PRESSURE. AIRCRAFT WAS REFUELED AND DISPATCHED AT FL 250. DURING OVERNIGHT CHECK AT MEX, BOTH AIR CONDITIONING SYSTEMS, REGULATOR VALVE, FLOW CONTROL VALVE, COOLING TURBINES, CHIP DETECTORS AND  TEMPERATURE CONTROL VALVE WERE CHECKED, DETECTING A PNEUMATIC LEAK IN SENSOR LINE NR 1, SO BOTH SECOND SEGMENT SWITCHES WERE REPLACED AND TESTED IAW MM 21-31-09, NO LEAKS WERE FOUND.
